Voluma and swelling
I would recommend waiting 2-3 weeks for the swelling to go down, and if you are still not happy with your results contact your provider and they can dissolve the product for you.
Keep us posted!
Thank you for your question in regards to Voluma. Swelling and bruising are common with injectables. It can take up to two weeks for total correction. At that time, if you are still unsatisfied with your results, I suggest contacting your provider for a follow up to discuss your concerns. Voluma however can be dissolved if you are unhappy. To be sure, see two or more board-certified providers in your area for a complete evaluation to make sure you are a good candidate and that it is safe for you to have treatment. I hope this helps.
Thank you for sharing your question and photos. I recommend
waiting until 2 weeks have past to allow any potential swelling in the treated
areas to resolve. If you are still unhappy, you can return to your injector to
discuss dissolving the filler using Hyaluronidase. Be sure to explain your
concerns to your injector and discuss the aesthetic you are looking to achieve
before adding additional filler. Best of luck.
More voluma or dissolve?
I agree that voluma was a good choice to build volume in your cheeks. You now have more fullness and aesthetically I think you are improved. At one week it is too soon to make a decision as to what should be done next. It takes time to get use to the change and most importantly the result is still evolving. I recommend giving it at least two weeks and more is even better. In the end if you don't like it it can be easily dissolved but I vote for keeping it for now. Best of luck.
Voluma and Swelling -- Hyaluronidase and Venus Legacy
If you are unhappy with fillers, after 2-4 weeks dissolve the filler and add venus legacy treatments. Best, Dr. Emer.
Dissolve voluma or add more?
I can see in your after photo that it has added quite a bit of width to your face which is what is giving the appearance of deeper temples and smaller eyes. I would wait a total of 2 weeks to allow the swelling to go down before you consider anything else. After the two weeks if you still have this appearance, my recommendation would be to get rid of the product and start over. The reason is that adding more Voluma will not improve the temples and eyes.
My recommendation would be to consult with a facial plastic surgeon who performs his or her own injections for your future treatments.
I hope this helps and good luck.
Dissolve voluma or add more?
Thank you for sharing our photograph and question. I can see your areas of concern but with the swelling that can take place with filler placement into the face I would recommend holding out for at least a week longer before assessing your results. It often takes this long for results to become more natural appearing. If after this period of time your results are not what you anticipated, the Voluma can be dissolved leaving you with your original facial appearance. Be sure you see a plastic surgeon comfortable with Voluma and its application methods, as most of it in someone of your age should be focused over the apple of your cheek and not too far to the side of your face. Hope this helps.
I don't know about taking away, as I do agree you needed some mid face volume, likely due to genetics - meaning some people just have flatter cheek bones. Your eyes don't appear more narrow. Your cheek is just higher. What you need is a little blending from the temples to the cheeks, something that's commonly missed in consultation. I'm sure you did, but go to an expert when doing things to your face
For now, wait
For now, I would advise you to wait. It can take 2-3 weeks for the swelling to subside and for you to see your actual results. If you are still not happy at that point, schedule an appointment to see your surgeon and discuss.